# SDR DL73K001144

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 46,532 hours, 37,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6546877144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE RT S18A SHEAR BEAM WEB AT BS 727.  SUBJECT CRACK IS TYPICAL OF THOSE DEPICTED IN S/B 737-53-1066. THE CRACK IS LOCATED AT THE AFT, I/B MOST FASTENER LOCATION.  THE SUBJECT SB IS NOT EFFECTIVE FOR AC 316.  DAMAGE REPAIRED PER ERA 377513-14, REV A.
